# SDR ABXA20240720141

- Difficulty date: July 20, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 90,417 hours, 20,519 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Assy
- Part number: 6225136202
- Part serial: 3123
- Condition: Malfunctioned
- Location: Wx Radar System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, WX RADAR FAIL AND STAB LIGHTS AND WXR SYS STATUS MESSAGE, RETURNED TO BLOCKS. AND MTX GROUNDED A/C L/H SYSTEM TEST OK R/H SYS TEST OK. OPERATED WXR L/H SYS FAILED, R/H SYS INTERMITTENT. REMOVED CONTROL PWL CONNECTOR. NO DEFECTS NOTED. REINSTALLED PNL IAW AMM 34-43-02. REPLACED DRIVE UNIT OPS CHECK OF L+R SYSTEMS NORMAL IAW AMM 34-43-00. A/C REMAINS NO ETOPS AND MTX RETURNED A/C TO SERVICE
